Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On coefficients and zeros of sections of power series


Author: J. K. Shaw
Journal: Proc. Amer. Math. Soc. 39 (1973), 567-570
MSC: Primary 30A08
DOI: https://doi.org/10.1090/S0002-9939-1973-0318461-9
MathSciNet review: 0318461
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a power series $ f(z) = \sum {a_k}{z^k}$ let $ {s_n}$ denote the maximum modulus of the zeros of the $ n$th partial sum $ \sum\nolimits_0^n {{a_k}} {z^k}$. Asymptotic bounds on the sequence $ \vert{a_n}{\vert^{1/n}}{s_n}$ are obtained for both entire functions and functions with finite radii of convergence. These extend the previous results of J. D. Buckholtz and J. K. Shaw. Finally, conjectures regarding best possible asymptotic bounds are stated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A08

Retrieve articles in all journals with MSC: 30A08


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0318461-9
Keywords: Coefficients, zeros of partial sums, the power series constant, entire functions
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society